# SDR ASAA2014081409034

- Difficulty date: August 14, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655584311
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE WATER DRAIN MAST SUPPORT CHANNEL IS CORRODED BS 988.  ACFT GROUNDED.  R & R AFT DRAIN MAST SUPPORT CHANNEL IAW EA 400 53EA 13300.
